# SDR USAABB98008

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV9
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLOOR EMERGENCY LIGHT AT ROW 6 INOPERABLE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
